# SDR AALA202305252946

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A320*
- Aircraft serial: 4847
- Aircraft time: 37,549 hours, 14,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367151100000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 241GF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
